# SDR FDEA202508051370

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 16,187 hours, 7,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T31001070
- Part serial: 000215
- Condition: Dented
- Location: Zone 500 Flap
- Part time: 16,187 hours, 7,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER SURFACE AT OTEF STA 232.69 AND 9" OF LEADING EDGE ON LH OUTBOARD FLAP LEADING EDGE ON LH OUTBOARD FLAP WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG 201 REP 1   SHEET 3 REV 92 APR 15.2025 AND SRM 51-70-10-2R REV 92 APR 15.2025
